MATHEMATICA BOHEMICA, Vol. 125, No. 1, pp. 39-54 (2000)

A generalized maximum principle for boundary value problems for degenerate parabolic operators with discontinuous coefficients

Salvatore Bonafede, Francesco Nicolosi

Salvatore Bonafede, Dipartimento di Economia dei Sistemi Agro-Forestali, University of Palermo, Viale delle Scienze, 90128 Palermo, Italy;
Francesco Nicolosi, Department of Mathematics, University of Catania, Viale A. Doria 6, 95125 Catania, Italy

Abstract: We prove a generalized maximum principle for subsolutions of boundary value problems, with mixed type unilateral conditions, associated to a degenerate parabolic second-order operator in divergence form.

Keywords: weak subsolution, generalized maximum principle, comparison theorem, degenerate equation

Classification (MSC2000): 35B50, 35K10, 35K65, 35K85

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition